Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Mixed empirical point random processes in compact metric spaces. II


Authors: Yu. I. Petunin and M. G. Semeiko
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 75 (2006).
Journal: Theor. Probability and Math. Statist. 75 (2007), 139-145
MSC (2000): Primary 60G55
Published electronically: January 24, 2008
MathSciNet review: 2321187
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Models of finite simple mixed empirical ordered marked point processes in compact metric spaces are studied in the paper. The processes are constructed from simple samples drawn without replacement from a population. The notion of an ordered marked point process with independent and 1-dependent marks is introduced. Examples of ordered marked point processes with independent and 1-dependent marks are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60G55

Retrieve articles in all journals with MSC (2000): 60G55


Additional Information

Yu. I. Petunin
Affiliation: Faculty for Cybernetics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: vm214@dcp.kiev.ua

M. G. Semeiko
Affiliation: Department of Higher Mathematics, Kyiv National University for Economy, Peremogy Avenue, 54/1, Kyiv, 03057, Ukraine
Email: semejko@ukr.net

DOI: http://dx.doi.org/10.1090/S0094-9000-08-00720-5
PII: S 0094-9000(08)00720-5
Received by editor(s): April 13, 2005
Published electronically: January 24, 2008
Article copyright: © Copyright 2008 American Mathematical Society